# SDR QXEA2021033100167

- Difficulty date: March 31, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 10,223 hours, 6,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL CHECK, FOUND EMERGENCY LIGHTING STRIP AT ROW 12C IS MISSING.  REMOVED AND REPLACED PHOTO LUMINESCENT INDICATOR STRIP LIGHT PER E175 AMM 33-50-21-000-801-A AND E175 AMM 33-50-21-400-801-A.  PERFORMED OP TEST PER E175 AMM 33-50-21-710-801-A AND GOOD.
